# SDR A6WA200840058

- Difficulty date: February 1, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 11,573 hours, 10,758 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION IN FLIGHT.  FLAPS FAILED AT 40 DEGREES.  EMERGENCY LANDING DECLARED.  LANDING UNEVENTFUL.  COMPLIED WITH RESET PROCEDURE IAW AWAC SUPPLEMENT 98-108B STEPS 1.3 AND 1.4, FLAPS SYSTEM RESET OK.  (K)
